# SDR CKSA98323

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION, FWD CARGO COMPARTMENT STA 960, BETWEEN S47R AND S47L SKIN HAS CORROSION.  REMOVED CORROSION IAW B747 SRM 51-10-01 MATERIAL LOSS 30 PERCENT OUT OF LIMITS IAW B747 SRM 53-30-01.  DAMAGED SKIN WAS REMOVED IAW B747 SRM 53-30-03 FIG 1 AND ANGLE T BETWEEN FRAME AND SKIN.  ID MATERIAL REPAIR SHEET ALUMINIUM 2024T3 .071.  CORROSION TASK CARD NUMBER C53-125-01-1.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00604.
